Alert archive / Ohio / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 112, NWS Cleveland, OH

August 29, 2022Lucas County, Wood County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 29, 2022, 5:47 PM EDT for Lucas County, Wood County, Ohio. It was in force for 58 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 29, 2022, 5:47 PM EDT (21:47 UTC)
Expired
Aug 29, 2022, 6:45 PM EDT
In force
58 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lucas County, OH, Wood County, OH

The radar

The Detroit radar (KDTX), 122 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 29, 5:58 PM EDTTSTM WND GST 59Toledo Express Airport, OHCORRECTS PREVIOUS TSTM WND GST REPORT FROM TOLEDO EXPRESS AIRPORT. ASOS STATION KTOL TOLEDO MEASURED A 51 KT THUNDERSTORM WIND GUST. CORRECTED FOR TIME.
Aug 29, 6:04 PM EDTTSTM WND DMG6 Nw Whitehouse, OHPOWER POLE DOWN ON VEHICLE AND WIRES NEAR SR 64 AND AIRPORT HIGHWAY. TIME ESTIMATED VIA RADAR.
Aug 29, 6:05 PM EDTTSTM WND DMGHolland, OHLARGE TREE DOWN ACROSS ROADWAY. TIME ESTIMATED VIA RADAR.
Aug 29, 6:10 PM EDTTSTM WND DMG2 Wsw Rossford, OH*** 1 FATAL *** A TREE FELL ON A WOMAN NEAR THE INTERSECTION OF COPLAND STREET AND BEVERLY DRIVE RESULTING IN A FATALITY. TIME WAS ESTIMATED BY REPORTS AND RADAR.
Aug 29, 6:14 PM EDTTSTM WND DMG1 Se Waterville, OHLARGE BRANCH BLOCKING ROAD. TIME ESTIMATED VIA RADAR.
Aug 29, 6:14 PM EDTTSTM WND DMGSylvania, OHMULTIPLE LARGE TREES UPROOTED. TIME ESTIMATED VIA RADAR.
Aug 29, 6:15 PM EDTTSTM WND DMG3 Nne Ottawa Hills, OHSNAPPED POWER POLE AT PAWNEE RD AND MCGREGOR LN.
Aug 29, 6:20 PM EDTTSTM WND DMG2 Se Toledo, OHA LARGE TREE ON POWER LINES AND BLOCKING ROAD AT WASAON AND SEGUR ROADS.
Aug 29, 6:24 PM EDTMARINE TSTM WIND 451 W Harbor View, OHBUOY STATION THRO1 TOLEDO, OH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 29, 4:13 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.8 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2022-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 99 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2022-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
99 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1026 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-56 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

572 
WUUS51 KCLE 292147
SVRCLE
OHC095-173-292245-
/O.NEW.KCLE.SV.W.0112.220829T2147Z-220829T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
547 PM EDT Mon Aug 29 2022

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Wood County in northwestern Ohio...
  Lucas County in northwestern Ohio...

* Until 645 PM EDT.

* At 547 PM EDT, severe thunderstorms were located along a line
  extending from 8 miles southwest of Blissfield to near Holgate,
  moving east at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Emergency management. Tree damage was reported in Wauseon.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Toledo, Bowling Green, Fostoria, Perrysburg, Oregon, Sylvania,
  Rossford, Waterville, Northwood, Whitehouse, North Baltimore,
  Holland, Weston, Maumee, Ottawa Hills, Walbridge, Pemberville,
  Millbury, Haskins and Luckey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4172 8387 4172 8341 4175 8338 4175 8332
      4168 8320 4167 8316 4162 8315 4162 8342
      4117 8342 4117 8388
TIME...MOT...LOC 2147Z 266DEG 44KT 4172 8395 4131 8410 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

Sullivan
3 follow-up statements
587 
WWUS51 KCLE 292212
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
612 PM EDT Mon Aug 29 2022

OHC095-173-292245-
/O.CON.KCLE.SV.W.0112.000000T0000Z-220829T2245Z/
Wood OH-Lucas OH-
612 PM EDT Mon Aug 29 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR WOOD AND LUCAS COUNTIES...

At 611 PM EDT, severe thunderstorms were located along a line
extending from Lambertville to near Weston, moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Trained weather spotters. Several reports of tree and power-
         line damage have been recieved from western Lucas County. 
         Toledo Express Airport gusted to 59 MPH with these storms.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Toledo, Bowling Green, Fostoria, Perrysburg, Oregon, Sylvania,
Rossford, Waterville, Northwood, Whitehouse, North Baltimore,
Holland, Weston, Maumee, Ottawa Hills, Walbridge, Pemberville,
Millbury, Haskins and Luckey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4172 8387 4172 8341 4175 8338 4175 8332
      4168 8320 4167 8316 4162 8315 4162 8342
      4117 8342 4117 8388
TIME...MOT...LOC 2211Z 270DEG 44KT 4174 8360 4133 8375 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

Sullivan
414 
WWUS51 KCLE 292228
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
628 PM EDT Mon Aug 29 2022

OHC095-173-292245-
/O.CON.KCLE.SV.W.0112.000000T0000Z-220829T2245Z/
Wood OH-Lucas OH-
628 PM EDT Mon Aug 29 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR WOOD AND NORTHWESTERN LUCAS COUNTIES...

At 626 PM EDT, severe thunderstorms were located along a line
extending from Oregon to near Van Buren, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Trained weather spotters. Numerous reports of tree and 
         power-line damage have been received in Lucas County with 
         these storms.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Toledo, Bowling Green, Fostoria, Perrysburg, Oregon, Sylvania,
Rossford, Waterville, Northwood, North Baltimore, Holland, Weston,
Maumee, Ottawa Hills, Walbridge, Pemberville, Millbury, Haskins,
Luckey and Bradner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage across northwest Ohio. SEEK SHELTER NOW inside a sturdy 
structure and stay away from windows.
 
&&

LAT...LON 4172 8371 4173 8327 4169 8321 4167 8316
      4162 8315 4162 8342 4117 8342 4117 8386
TIME...MOT...LOC 2226Z 285DEG 40KT 4168 8343 4116 8360 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

Sullivan
581 
WWUS51 KCLE 292245
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
645 PM EDT Mon Aug 29 2022

OHC095-173-292254-
/O.EXP.KCLE.SV.W.0112.000000T0000Z-220829T2245Z/
Wood OH-Lucas OH-
645 PM EDT Mon Aug 29 2022

...THE SEVERE THUNDERSTORM WARNING FOR WOOD AND NORTHWESTERN LUCAS
COUNTIES WILL EXPIRE AT 645 PM EDT...
    
The storms which prompted the warning are moving out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 4172 8371 4173 8327 4169 8321 4167 8316
      4162 8315 4162 8342 4117 8342 4117 8386
TIME...MOT...LOC 2244Z 270DEG 44KT 4169 8316 4117 8334 

$$

Sullivan

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 29, 3:46 PM EDT, 2 hours 1 minute earlier.

Area forecast discussion, Aug 29, 3:46 PM EDT, 2 hours 1 minute before
Area Forecast Discussion
National Weather Service Cleveland OH
346 PM EDT Mon Aug 29 2022

.SYNOPSIS...
A cold front will approach from the west tonight before
sweeping east across the area Tuesday. The front will be
followed by a secondary cold front Wednesday night into Thursday
and high pressure will return through Friday.

&&

.NEAR TERM /THROUGH TUESDAY NIGHT/...
Unsettled weather will persist through tonight as additional
rounds of convection move across the area. A lull in activity is
anticipated before the MCS currently across northern Illinois
and southeastern Michigan moves east this evening. Currently
thinking it will begin to creep into the area sometime between
21Z and 23Z. Although the MCS should weaken and become less
organized as it moves east into a region with less favorable
shear, MLCAPE values of 2000-3000 J/kg, dew points in the low to
mid 70s, and effective bulk shear values of 20 to 25 knots will
support a threat of damaging wind gusts and localized
torrential rain/flooding, especially in western zones. Guidance
is still a bit inconsistent with the eastward extent of the
convection; it's possible that it weakens across the area and
leaves behind a boundary to allow additional convection to
blossom overnight. There's still quite spread in guidance with
any overnight precip, so opted for broad likely PoPs that will
likely be refined in subsequent updates. The severe threat
should diminish with the initial round of convection, but the
heavy rain threat may persist.

Scattered showers and isolated thunderstorms will persist
through late Thursday morning or early afternoon before tapering
off from west to east as a cold front moves east across the CWA.
By Tuesday evening, the vast majority of the precip will exit
to the east with cold air advection developing in the front's
wake. Lingering troughing and cold air aloft may result in
scattered lake- enhanced showers across NW PA and extreme NE OH
through the end of the near term period.

Tonight's lows will manage to fall into the (still unseasonably
warm) upper 60s to lower 70s, but it will still feel quite muggy
with dew points in the upper 60s to lower 70s. Tuesday's highs
will climb into the mid to upper 70s to lower 80s and expect a
noticeable cool-down Tuesday night as lows drop into the upper 50s
to lower 60s.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
Generally quiet and cooler weather is expected through the
short term period as a reinforcing cold front will move south
across the Great Lakes Wednesday night into Thursday.

For the beginning of the short term period, some lingering lake-
effect rain showers and/or clouds are possible across NE OH into NW
PA Wednesday morning with gradual clearing expected through the
afternoon hours. Another trough will swing south across the eastern
Great Lakes Wednesday night into Thursday, extending a reinforcing
cold front across the area. At this time, precipitation is not
expected, though could see some brief increase in cloud cover across
NE OH and NW PA overnight.

Cooler and drier weather will return for Thursday, with highs
generally in the low to mid 70s. Slightly warmer weather in the
upper 70s to perhaps 80 is possible across NW OH. The seasonably-
cool weather will continue into Thursday night, with most places
dropping into the low 50s with perhaps some upper 40s possible
across inland NW PA.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
The generally weather pattern is expected to continue through the
long term period, characterized by generally weak, zonal upper-level
flow under surface high pressure. A weak upper trough axis will
extend a cold front south across the region late Saturday into
Sunday which could result in some isolated shower activity, though
confidence remains low on coverage and intensity at this time.

Average to slightly above average temperatures are expected through
the long term period. The warmest day will be on Saturday ahead of
the upper trough/cold frontal passage with temperatures in the mid
to upper 80s, though low-level moisture and surface dew points will
remain seasonably low.

&&

.AVIATION /18Z Monday THROUGH Saturday/...
VFR is expected through the remainder of the afternoon before a
line of thunderstorms moves east into the local area this
evening. Still some uncertainty in the precip chances at each
terminal, but the highest rain chances are at KTOL this evening.
Any storms that move over terminals will produce non-VFR
visibilities and perhaps gusty, erratic winds. Scattered showers
and isolated thunderstorms may linger through Tuesday morning
with MVFR possibly developing at southern and eastern terminals
as a cold front approaches from the west. Showers should taper
off from west to east as the cold front starts to cross the CWA
late in the TAF period.

South to southwest winds 8 to 14 knots with gusts to 22 knots
are anticipated through this evening before diminishing to 5 to
10 knots overnight.

Outlook...Non-VFR possible in isolated showers across NW PA and
far NE OH through early Wednesday.

&&

.MARINE...
Generally southwest winds of 15 to 20 knots will continue through
the rest of this evening and overnight, gradually shifting towards
the west on Tuesday. A strong cold front will eventually arrive
across the lake Tuesday evening, shifting winds towards the
northwest, around 20 knots. A Small Craft Advisory will likely be
needed for late Tuesday evening through Wednesday morning for much
of the central and eastern basin of the lake. Westerly flow of 15 to
20 knots will persist across the lake Wednesday afternoon, with
another weak cold front arriving Wednesday night into Thursday,
shifting winds once again towards the northwest and north, but
diminishing to around 10 knots. Weak flow will return for Friday
into Saturday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Maines
NEAR TERM...Maines
SHORT TERM...Kahn
LONG TERM...Kahn
AVIATION...Maines
MARINE...Kahn
Hazardous weather outlook, Aug 29, 4:26 PM EDT, 1 hour 21 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
426 PM EDT Mon Aug 29 2022

LEZ061-144>149-164>169-OHZ009-010-013-014-019>023-027>033-036>038-
047-PAZ002-003-302030-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Erie-Lorain-Geauga-Ashtabula Inland-Huron-Medina-
Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-
Stark-Mahoning-Marion-Morrow-Holmes-Knox-Southern Erie-
426 PM EDT Mon Aug 29 2022

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

Scattered thunderstorms are likely through tonight. A few storms may
be strong to severe this evening, with the best chance along and
west
of I-75. Damaging wind gusts and locally heavy rain are the primary
threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142-143-162-163-OHZ003-006>008-017-018-302030-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Hancock-Seneca-
426 PM EDT Mon Aug 29 2022

...SEVERE THUNDERSTORM WATCH 529 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie and northwest Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

OHZ011-012-089-PAZ001-302030-
Cuyahoga-Lake-Ashtabula Lakeshore-Northern Erie-
426 PM EDT Mon Aug 29 2022

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Tonight.

Scattered thunderstorms are likely through tonight. A few storms may
be strong to severe this evening, with damaging wind gusts and
locally heavy rain being the primary threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a moderate risk of rip currents Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 29, 11:59 AM EDT, 5 hours 48 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1159 AM EDT Mon Aug 29 2022

OHZ022-023-033-291645-
Portage OH-Mahoning OH-Trumbull OH-
1159 AM EDT Mon Aug 29 2022

...Strong thunderstorms will impact portions of southeastern Portage,
southern Trumbull and northern Mahoning Counties through 1245 PM
EDT...

At 1159 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ravenna to near Alliance to near
Hartville. Movement was northeast at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Youngstown, Warren, Boardman, Niles, Campbell, Hubbard, Canfield,
Newton Falls, Lordstown, Vienna Center, Hilltop, Maplewood Park,
Leavittsburg, Austintown, Struthers, Girard, Vienna, McDonald,
Atwater and Edinburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4099 8109 4099 8123 4116 8122 4133 8052
      4101 8052
TIME...MOT...LOC 1559Z 240DEG 32KT 4108 8125 4098 8117 4091 8130

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Kahn
Special weather statement, Aug 29, 12:51 PM EDT, 4 hours 56 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1251 PM EDT Mon Aug 29 2022

OHZ033-291730-
Mahoning OH-
1251 PM EDT Mon Aug 29 2022

...A strong thunderstorm will impact portions of eastern Mahoning
County through 130 PM EDT...

At 1251 PM EDT, Doppler radar was tracking a strong thunderstorm over
Canfield, or 8 miles northeast of Salem, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Youngstown, Salem, Columbiana, Boardman, Campbell, Canfield,
Austintown, Struthers, Poland, New Middletown, Lowellville and
Greenford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4093 8082 4095 8089 4109 8080 4112 8052
      4090 8052 4090 8082
TIME...MOT...LOC 1651Z 268DEG 19KT 4100 8076

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Kahn
Special weather statement, Aug 29, 1:05 PM EDT, 4 hours 42 minutes before
Special Weather Statement
National Weather Service Cleveland OH
105 PM EDT Mon Aug 29 2022

OHZ014-PAZ002-003-291745-
Ashtabula Inland OH-Southern Erie PA-Crawford PA-
105 PM EDT Mon Aug 29 2022

...A strong thunderstorm will impact portions of southeastern
Ashtabula, southwestern Erie and northwestern Crawford Counties
through 145 PM EDT...

At 104 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Andover, or 15 miles south of Conneaut, moving east at
40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Meadville, Edinboro, Cambridge Springs, Albion, Andover, Linesville,
Harmonsburg, Pymatuning North, Guys Mills, Pymatuning Central,
Pierpont, Saegertown, Cherry Valley, Conneautville, Cranesville,
Springboro, McKean, Blooming Valley, Venango and Woodcock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4160 8067 4166 8082 4177 8077 4200 8012
      4163 7998
TIME...MOT...LOC 1704Z 253DEG 33KT 4171 8061

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Kahn
Special weather statement, Aug 29, 1:34 PM EDT, 4 hours 13 minutes before
Special Weather Statement
National Weather Service Cleveland OH
134 PM EDT Mon Aug 29 2022

PAZ002-003-291830-
Southern Erie PA-Crawford PA-
134 PM EDT Mon Aug 29 2022

...Strong thunderstorms will impact portions of southeastern Erie and
eastern Crawford Counties through 230 PM EDT...

At 133 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cambridge Springs to 9 miles east of
Atlantic. Movement was northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Meadville, Corry, Titusville, Union City, Cambridge Springs,
Waterford, Wattsburg, Riceville, Lincolnville, Canadohta Lake, Guys
Mills, Cochranton, Saegertown, Hydetown, Mill Village, Blooming
Valley, Townville, Spartansburg, Venango and Elgin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4162 7982 4149 8000 4148 8023 4201 8002
      4208 7976 4200 7975 4199 7961 4162 7961
TIME...MOT...LOC 1733Z 230DEG 32KT 4186 8003 4150 8015

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Sullivan
Special weather statement, Aug 29, 5:43 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Cleveland OH
543 PM EDT Mon Aug 29 2022

OHZ047-292230-
Knox OH-
543 PM EDT Mon Aug 29 2022

...A strong thunderstorm will impact portions of Knox County through
630 PM EDT...

At 542 PM EDT, Doppler radar was tracking a strong thunderstorm near
Utica, or 8 miles south of Mount Vernon, moving northeast at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mount Vernon, Gambier, Utica, Centerburg, Martinsburg and
Bladensburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4024 8248 4027 8248 4027 8274 4028 8275
      4032 8274 4035 8270 4034 8265 4038 8264
      4053 8239 4037 8219 4027 8219 4023 8228
TIME...MOT...LOC 2142Z 236DEG 15KT 4026 8251

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Sefcovic

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 11:59 AM EDTSpecial Weather StatementCLEMahoning46 min
Aug 29, 12:51 PM EDTSpecial Weather StatementCLEMahoning39 min
Aug 29, 5:39 PM EDTSpecial Marine WarningCLE2 hr
Aug 29, 5:43 PM EDTSpecial Weather StatementCLEKnox47 min
Aug 29, 6:02 PM EDTSpecial Weather StatementCLEHancock43 min
Aug 29, 6:02 PM EDTSpecial Weather StatementCLEHancock43 min
Aug 29, 6:08 PM EDTSpecial Weather StatementCLEHolmes52 min
Aug 29, 6:09 PM EDTSevere Thunderstorm WarningCLEHancock51 min
Aug 29, 6:24 PM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky66 min
Aug 29, 6:36 PM EDTSpecial Weather StatementCLESeneca, Wyandot69 min
Aug 29, 6:50 PM EDTSpecial Marine WarningCLE115 min
Aug 29, 6:52 PM EDTSpecial Weather StatementCLEWayne53 min
Aug 29, 7:02 PM EDTSevere Thunderstorm WarningCLESeneca43 min
Aug 29, 7:08 PM EDTSevere Thunderstorm WarningCLEErie, Huron52 min
Aug 29, 7:19 PM EDTSpecial Weather StatementCLECrawford, Marion56 min
Aug 29, 7:36 PM EDTSpecial Marine WarningCLE114 min
Aug 29, 7:36 PM EDTSpecial Weather StatementCLELorain54 min
Aug 29, 7:56 PM EDTSpecial Weather StatementCLEAshland, Huron, Richland64 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.